Facebook Instagram Twitter RSS Feed Back to top

On the logarithmic derivative of zeta functions for compact even-dimensional locally symmetric spaces of real rank one

In: Mathematica Slovaca, vol. 69, no. 2
Muharem Avdispahić - Dženan Gušić
Detaily:
Rok, strany: 2019, 311 - 320
Kľúčové slová:
Selberg zeta function, Ruelle zeta function, locally symmetric spaces
O článku:
We derive approximate formulas for the logarithmic derivative of the Selberg and the Ruelle zeta functions over compact, even-dimensional, locally symmetric spaces of real rank one. The obtained formulas are given in terms of zeta singularities.
Ako citovať:
ISO 690:
Avdispahić, M., Gušić, D. 2019. On the logarithmic derivative of zeta functions for compact even-dimensional locally symmetric spaces of real rank one. In Mathematica Slovaca, vol. 69, no.2, pp. 311-320. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0224

APA:
Avdispahić, M., Gušić, D. (2019). On the logarithmic derivative of zeta functions for compact even-dimensional locally symmetric spaces of real rank one. Mathematica Slovaca, 69(2), 311-320. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0224
O vydaní:
Publikované: 27. 3. 2019